Pressure regularity criteria of the three-dimensional micropolar fluid flows
Article first published online: 4 OCT 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Mathematical Methods in the Applied Sciences
Volume 34, Issue 5, pages 595–606, 30 March 2011
How to Cite
Dong, B.-Q., Jia, Y. and Chen, Z.-M. (2011), Pressure regularity criteria of the three-dimensional micropolar fluid flows. Math. Meth. Appl. Sci., 34: 595–606. doi: 10.1002/mma.1383
- Issue published online: 24 MAR 2011
- Article first published online: 4 OCT 2010
- Manuscript Received: 13 SEP 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!